# SDR DHL2005782555

- Difficulty date: March 17, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH IDENTIFICATION OF EXISTING REPAIR ON FUSELAGE SKIN AT A/C STA 406 STRINGER 24R PER ASTAR J/C NR FCD500001-001B.  EXISTING REPAIR FOUND TO BE NON-COMPLIANCE IAW 727 SRM 53-30-3 FIG 1.  REMOVED PREVIOUS REPAIR IAW 727 SRM 51-30-2.  FABRICATED NEW DOUBLER FROM 2024 T3 .050 PO NR 9002012 DIM 10 7/16" BY 8 1/4" IAW 727 SRM 53-30-2 FIG 1 AND 53-30-3 FIG 1.  TREATED AND PRIMED IAW 727 SRM 51-10-2.  INSTALLED REPAIR DOUBLER IAW 727 SRM 51-30-2.
